# SDR DALA13043409207

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 704-706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION ON UPPER SURFACE BS 704-706.  TASK 53-211-02.  REMOVED CORROSION.  NDT FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE, TREATED, PRIMED AND INSTALLED PLUG REPAIR IAW SRM 51-10-03 AND 53-40-01.
